Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

roxy123

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    New York
  1. I've been on Accutane since June and haven't gotten my period since I started. Had to go to the gyn for a series of annoying tests...all of which came back saying that everything is normal. I'm going to see my derm on Wednesday -- it has to be the Accutane.
  2. I use Max Factor Pan Cake makeup. It's water-based and oil-free.
  3. Because this has never happened to me before and I have no idea whether it's a side effect or what. It's not normal.
  4. I have both and it sucks. At least having acne on your face is more "normal" than having it on your back. I haven't been able to wear anything that shows my back since I was 11 or 12 (25 now and on Accutane). Also, I had to master the art of hiding my back during sex.
  5. Also...I have been going to dermatologists on and off for 14 years -- I'm 25 now. The ones I have seen are all equally clueless and could care less about their patients. The derm I have now is nicer than some others I have been to, but there is still something lacking. I feel like I have to monitor my health and my condition on Accutane because I know doctors won't. At the risk of sounding jaded, the only thing dermatologists do for acne is write prescriptions and look puzzled when they don'
  6. Yes, I saw that, but my doctor says that it's not a conclusive Accutane side-effect. I have never had this problem before and haven't seen anyone on here complain about it, so I'm just worried. Thanks...I'm hoping it's nothing.
  7. I'm not having sex, so I'm not pregnant. Abstinence was one of my two forms of birth control for iPledge. I took the monthly pregnancy test at the derm's office -- negative, obviously.
  8. Has anyone else experienced this? I haven't gotten my period in two and a half months. I'm definitely not pregnant. I was on 60mg/day for the first two months, and I just started on 80 mg/day last week. My derm says that it is unrelated to the tane, but my cycle is like clockwork and this problem just so happened to coincide with the start of the medication. I have an appointment with my gyn next week. I just want my skin torture to end.
  9. I've been on Accutane for 5 weeks now (60 mg/day) and noticed something similar happening to two of my fingernails this weekend. They were red and swollen on the sides...very painful. One keeps forming a tiny white bubble that oozes puss when I press down on it. I was freaking out, so I called my derm and went in for an emergency appointment today. She gave me an antibiotic and told me to soak my fingers in a cup filled half with water and half with vinegar. She had never heard of this side
  10. How common is that, though? Should I be worried? I'm on 60mg/day.
×